# SDR SWAA2025082290832

- Difficulty date: July 12, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 59,381 hours, 32,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE STA 695 AND RBL 24.75 AT PASSENGER CABIN 2025-447948<[01] REPLACED ANGLE FLOOR STRUCTURE STA 695 AND RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 AND DWG 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE FLOOR STRUCTURE STA 695 AND RBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 AND DWG 273A9110 SHEET: 6 REV: A. SEE INDIVIDUAL SIGN OFF BELOW
